# SDR AALA20111204TUL03

- Difficulty date: December 4, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N624AA
- Make and model: Boeing 757223
- Aircraft serial: 24582
- Aircraft time: 66,131 hours, 23,780 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Monitor
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LBB - INFLIGHT DFW-LAX.  CREW REPORTED RIGHT ENGINE VIBE INDICATION AT 5.0.  ACCOMPLISHED SHUT DOWN OF RIGHT ENGINE (SINGLE ENGINE TIME 20 MINS).  EMERGENCY DECLARED FLIGHT DIVERTED LBB LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT ENGINE AIRBORNE VIBRATION MONITOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
